Maciej Błaszak - Nonhomogeneous Dispersive Water Waves and Painlevé equations

ocnmp:7602 - Open Communications in Nonlinear Mathematical Physics, July 23, 2021, Volume 1 - https://doi.org/10.46298/ocnmp.7602
Nonhomogeneous Dispersive Water Waves and Painlevé equationsArticle

Authors: Maciej Błaszak ORCID

    In this letter we consider three nonhomogeneous deformations of Dispersive Water Wave (DWW) soliton equation and prove that their stationary flows are equivalent to three famous Painlevé equations, i.e. $P_{II}$, $P_{III}$ and $P_{IV},$ respectively.


    Volume: Volume 1
    Published on: July 23, 2021
    Accepted on: July 21, 2021
    Submitted on: June 18, 2021
    Keywords: Nonlinear Sciences - Exactly Solvable and Integrable Systems,Mathematics - Analysis of PDEs

    Consultation statistics

    This page has been seen 203 times.
    This article's PDF has been downloaded 175 times.